Asian Journal of Mathematics

The Cut Locus of a Torus of Revolution

Jens Gravensen, Steen Markvorsen, Robert Sinclair, and Minoru Tanaka

Full-text: Open access

Abstract

We determine the structure of the cut locus of a class of tori of revolution, which includes the standard tori in 3-dimensional Euclidean space.

Article information

Source
Asian J. Math. Volume 9, Number 1 (2005), 103-120.

Dates
First available in Project Euclid: 13 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1118689228

Mathematical Reviews number (MathSciNet)
MR2150694

Citation

Gravensen, Jens; Markvorsen, Steen; Sinclair, Robert; Tanaka, Minoru. The Cut Locus of a Torus of Revolution. Asian J. Math. 9 (2005), no. 1, 103--120. https://projecteuclid.org/euclid.ajm/1118689228.


Export citation